Alert archive / Utah / Snow Advisories in 2007
Snow Advisory 8, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this snow advisory at Feb 12, 2007, 3:25 PM MST. It took effect at Feb 12, 2007, 5:00 PM MST. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Feb 12, 2007, 3:25 PM MST (22:25 UTC)
- In effect from
- Feb 12, 2007, 5:00 PM MST
- Expired
- Feb 13, 2007, 2:29 PM MST
- In force
- 21 hr
- Issued by
- NWS Salt Lake City, UT
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS45 KSLC 122225 WSWSLC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 325 PM MST MON FEB 12 2007 ...A SNOW ADVISORY HAS BEEN ISSUED FOR THE CENTRAL AND SOUTHERN MOUNTAINS OF UTAH FOR TONIGHT AND TUESDAY... .A PACIFIC STORM SYSTEM WILL MOVE ACROSS CENTRAL AND SOUTHERN UTAH TONIGHT AND TUESDAY. UTZ017-130630- /O.NEW.KSLC.SN.Y.0008.070213T0000Z-070214T0000Z/ CENTRAL AND SOUTHWEST MOUNTAINS- 325 PM MST MON FEB 12 2007 ...SNOW ADVISORY IN EFFECT UNTIL 5 PM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM MST TUESDAY. THIS SNOW ADVISORY IS IN EFFECT FOR THE CENTRAL AND SOUTHERN MOUNTAINS TONIGHT AND TUESDAY. SNOW WILL DEVELOP ABOVE 5000 FEET TONIGHT AND CONTINUE MUCH OF TUESDAY. TOTAL ACCUMULATIONS IN THE MOUNTAINS WILL BE 4 TO 8 INCHES WITH LOCALLY HIGHER AMOUNTS. ACCUMULATIONS IN THE VALLEYS WILL BE GENERALLY TWO INCHES OR LESS. LIGHT SNOW MAY CONTINUE TUESDAY NIGHT. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
4 follow-up statements
000 WWUS45 KSLC 130411 WSWSLC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 911 PM MST MON FEB 12 2007 ...A SNOW ADVISORY HAS BEEN ISSUED FOR THE CENTRAL AND SOUTHERN MOUNTAINS OF UTAH FOR OVERNIGHT AND TUESDAY... .A PACIFIC STORM SYSTEM WILL MOVE ACROSS CENTRAL AND SOUTHERN UTAH OVERNIGHT AND TUESDAY. UTZ017-131215- /O.CON.KSLC.SN.Y.0008.000000T0000Z-070214T0000Z/ CENTRAL AND SOUTHWEST MOUNTAINS- 911 PM MST MON FEB 12 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST TUESDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST TUESDAY FOR THE CENTRAL AND SOUTHERN MOUNTAINS. SNOW WILL DEVELOP ABOVE 5000 FEET AFTER MIDNIGHT AND CONTINUE THROUGH MUCH OF THE DAY ON TUESDAY. TOTAL ACCUMULATIONS IN THE MOUNTAINS WILL BE 4 TO 8 INCHES WITH LOCALLY HIGHER AMOUNTS. ACCUMULATIONS IN THE VALLEYS WILL BE GENERALLY TWO INCHES OR LESS. LIGHT SNOW MAY LINGER INTO TUESDAY NIGHT. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) BARJENBRUCH
000 WWUS45 KSLC 131052 WSWSLC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 352 AM MST TUE FEB 13 2007 ...SNOW ADVISORIES IN EFFECT FOR MUCH OF CENTRAL UTAH TODAY... .A PACIFIC STORM SYSTEM WILL TRACK ACROSS CENTRAL UTAH TODAY...EXITING THE REGION THIS EVENING. UTZ004-014-015-131900- /O.EXA.KSLC.SN.Y.0008.000000T0000Z-070214T0000Z/ SOUTHERN WASATCH FRONT-SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH- 352 AM MST TUE FEB 13 2007 ...SNOW ADVISORY IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A SNOW ADVISORY...IN EFFECT UNTIL 5 PM MST THIS AFTERNOON...FOR THE SOUTHERN WASATCH FRONT...MAINLY SOUTH OF PROVO...THE SANPETE AND SEVIER VALLEYS AND WEST CENTRAL UTAH. SNOW WILL SPREAD EASTWARD ACROSS THE ADVISORY AREA THIS MORNING AND CONTINUE THROUGH MUCH OF THE AFTERNOON. TOTAL ACCUMULATIONS WILL BE 1 TO 3 INCHES...WITH SOME LOCALLY HIGHER AMOUNTS. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ UTZ017-131900- /O.CON.KSLC.SN.Y.0008.000000T0000Z-070214T0000Z/ CENTRAL AND SOUTHWEST MOUNTAINS- 352 AM MST TUE FEB 13 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON FOR THE CENTRAL AND SOUTHWEST MOUNTAINS. SNOW WILL CONTINUE THROUGH THE DAY TODAY. TOTAL ACCUMULATIONS WILL BE 4 TO 8 INCHES...WITH LOCALLY HIGHER AMOUNTS. LIGHT SNOW MAY LINGER INTO THIS EVENING. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) BARJENBRUCH
000 WWUS45 KSLC 131837 WSWSLC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1137 AM MST TUE FEB 13 2007 ...SNOW ADVISORIES IN EFFECT FOR MUCH OF CENTRAL UTAH TODAY... .A PACIFIC STORM SYSTEM WILL TRACK ACROSS CENTRAL UTAH TODAY... EXITING THE REGION THIS EVENING. UTZ004-131945- /O.CAN.KSLC.SN.Y.0008.000000T0000Z-070214T0000Z/ SOUTHERN WASATCH FRONT- 1137 AM MST TUE FEB 13 2007 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE SNOW ADVISORY FOR THE SOUTHERN WASATCH FRONT. LIGHT SNOW HAS ENDED OVER THE SOUTHERN PORTION OF THE SOUTHERN WASATCH FRONT AND IS NO LONGER A THREAT. $$ UTZ017-140000- /O.CON.KSLC.SN.Y.0008.000000T0000Z-070214T0000Z/ CENTRAL AND SOUTHWEST MOUNTAINS- 1137 AM MST TUE FEB 13 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. PERIODS OF SNOW WILL CONTINUE THROUGH THE DAY TODAY. TOTAL ACCUMULATIONS WILL BE 3 TO 6 INCHES...WITH LOCALLY HIGHER AMOUNTS. LIGHT SNOW MAY LINGER INTO THIS EVENING. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ UTZ014-015-140000- /O.CON.KSLC.SN.Y.0008.000000T0000Z-070214T0000Z/ SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH- 1137 AM MST TUE FEB 13 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. SNOW OR SNOW SHOWERS WILL CONTINUE THROUGH MUCH OF THE AFTERNOON. TOTAL ACCUMULATIONS WILL BE 1 TO 3 INCHES. THE GREATEST AMOUNTS WILL BE ACROSS THE HIGHEST ELEVATIONS OF THESE VALLEYS. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS45 KSLC 132129 WSWSLC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 229 PM MST TUE FEB 13 2007 UTZ014-015-017-132230- /O.CAN.KSLC.SN.Y.0008.000000T0000Z-070214T0000Z/ SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH- CENTRAL AND SOUTHWEST MOUNTAINS- 229 PM MST TUE FEB 13 2007 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE SNOW ADVISORY FOR THE SANPETE AND SEVIER VALLEYS AND THE WEST CENTRAL AND SOUTHWEST MOUNTAINS. WIDESPREAD SNOW HAS BECOME SHOWERY AND WITH TEMPERATURES RISING INTO THE UPPER 30S IN THE VALLEYS THERE IS NO LONGER A THREAT OF ACCUMULATING SNOW ON ROAD SURFACES. HOWEVER IN THE MOUNTAINS ISOLATED 1 INCH AMOUNTS ARE STILL POSSIBLE INTO THIS EVENING. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
What forecasters said that day
The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this snow advisory went out at Feb 12, 9:55 AM MST, 5 hours 30 minutes earlier.
Area forecast discussion, Feb 12, 9:55 AM MST, 5 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SALT LAKE CITY UT 955 AM MST MON FEB 12 2007 .SYNOPSIS...HIGH PRESSURE WILL BRIEFLY BUILD ACROSS THE REGION TODAY...BEFORE A STORM SYSTEM IMPACTS PRIMARILY CENTRAL AND SOUTHERN UTAH TONIGHT THROUGH TUESDAY. && .DISCUSSION...QUICK LOOK AT 12Z GFS AND NAM INDICATE DISORGANIZED TROUGH ALONG CA COAST THIS MORNING WILL MOVE INLAND AND GENERATE A CONVERGENCE ZONE ACROSS CENTRAL NV EXTENDING EAST INTO CENTRAL UT TONIGHT AND TUESDAY. PRECIP IN THIS ZONE LIKELY TO BEGIN OVERNIGHT. SEEMS LIKELY CENTRAL UT MOUNTAINS WILL SEE ADVISORY AMOUNTS OF SNOW TONIGHT AND TUESDAY. LESS CERTAIN ABOUT NORTHWARD EXTENT OF PRECIP...MAY BE UTAH COUNTY AND PERHAPS SL COUNTY...BUT PROBABLY NOT TOO MUCH FURTHER NORTH. SNOW LEVELS ACROSS THE CENTRAL VALLEYS SHOULD BE NEAR 4500 FEET. SOME CONCERN THAT DETAILS OF THE OFFSHORE TROUGH ARE NOT WELL HANDLED IN THIS MORNINGS 12Z ANALYSIS. WV SAT IMAGERY DOES NOT MATCH UP WITH MODEL VORTICITY FEATURES AS WELL AS ONE WOULD LIKE. THIS MAKES MODEL DETAILS A BIT HARD TO TAKE AT FACE VALUE...AND NAM HAS EXTREME PRECIP BOMB NEAR ELY BETWEEN 0-6Z IN THE MIDDLE OF THE AFOREMENTIONED CONVERGENCE ZONE AND THIS HIGH PRECIP AREA THEN SPREADS EASTWARD INTO UT...IDEA MIGHT BE OK...BUT 1.74 INCH BULLSEYE IN 6 HOURS LOOKS SPURRIOUS. NO CHANGES TO FORECAST AT THIS TIME. && .AVIATION...SEE SLCTAFSLC. && .SLC WATCHES/WARNINGS/ADVISORIES... UT...NONE. WY...NONE. && DUNN/WILENSKY FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
Hazardous weather outlook, Feb 12, 4:07 AM MST, 11 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 407 AM MST MON FEB 12 2007 UTZ001>021-WYZ021-131200- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- CENTRAL AND SOUTHWEST MOUNTAINS-HENRY MOUNTAINS- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-SOUTHWEST WYOMING- 407 AM MST MON FEB 12 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF UTAH ALONG WITH FAR SOUTHWEST WYOMING. .DAY ONE...TODAY AND TONIGHT SNOW WILL TAPER OFF ACROSS THE HIGHER TERRAIN OF NORTHERN UTAH EARLY THIS MORNING. LITTLE IF ANY ADDITIONAL ACCUMULATION IS EXPECTED. A DEVELOPING STORM SYSTEM IS EXPECTED TO SPREAD SNOW INTO PORTIONS OF CENTRAL AND SOUTHERN UTAH TONIGHT. THE AREA WITH THE GREATEST CHANCE FOR ACCUMULATING SNOW WILL EXTEND ACROSS CENTRAL UTAH...STRETCHING FROM DELTA THROUGH THE CENTRAL UTAH MOUNTAINS TOWARD PRICE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY AN UPPER LEVEL STORM SYSTEM WILL BRING A THREAT OF SNOW TO MUCH OF THE OUTLOOK AREA TUESDAY...PRIMARILY IMPACTING CENTRAL AND SOUTHERN UTAH. THIS SNOW IS EXPECTED TO TAPER OFF TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.